# SDR FDEA2020031730584

- Difficulty date: March 3, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3850
- Condition: Cracked
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE L/H:AFT RAM AIR DOOR CRACKED AT UPPER AFT CORNER MARKED RED. REPAIRED PER SRM 53-20-15-2R FIG 201 REPAIR # 3
